DOI QR코드

DOI QR Code

WALLMAN COVERS AND STONE-ČECH COMPACTIFICATIONS OF CLOZ COVERS

  • KIM, CHANGIL (Department of Mathematics Education, Dankook University)
  • Received : 2015.04.01
  • Accepted : 2015.04.21
  • Published : 2015.09.25

Abstract

In this paper, we investigate $T_1$ Boolean subalgebras of the Boolean algebra consisting all regular closed sets in a space and their Wallman covers. In particular, we will give sufficient and necessary conditions of spaces X satisfying ${\beta}E_{cc}(X)=E_{cc}({\beta}X)$.

Keywords

Wallman cover;cloz-space;covering map

References

  1. J. Adamek, H. Herrilich, and G. E. Strecker, Abstract and concrete categories, John Wiley and Sons Inc. New York,1990.
  2. B. Banaschewski, Projective covers in categories of topological spaces and topological algebra, Proc. Kanpur Topology Conf. 1968, Academic Press, New York(1971), 63-91.
  3. F. Dashiell, A. W. Hager, and M. Henriksen, Order-Cauchy completions of rings and vector lattices of continuous functions, Canad. J. Math. 32(1980), 657-685. https://doi.org/10.4153/CJM-1980-052-0
  4. L. Gillman and M. Jerison, Rings of continuous functions, Van Nostrand, Princeton, New York, 1960.
  5. A. M. Gleason, Projective topological spaces, Illinois J. Math. 2(1958), 482-489.
  6. M. Henriksen, J. Vermeer, and R. G.Woods, Quasi F-covers of Tychonoff spaces, Trans. Amer. Math. Soc. 303 (1987), 779-804.
  7. M. Henriksen, J. Vermeer, and R. G.Woods: Wallman covers of compact spaces, Dissertationes Math. 280 (1989), 5-31.
  8. M. Henriksen and R. G. Woods, Cozero complemented spaces; When the space of minimal prime ideals of a C(X) is compact, Topology Appl. 141 (2004), 147-170. https://doi.org/10.1016/j.topol.2003.12.004
  9. S. Iliadis, Absolutes of Hausdorff spaces, Sov. Math. Dokl. 2 (1963), 295-298.
  10. C. I. Kim, Cloz-covers of Tychonoff spaces, J. Korean Soc. Math. Educ. Ser. B: Pure Appl. Math. 18(2011), 361-386.
  11. B. J. Lee and C. I. Kim, Wallman sublattices and Quasi-F covers, Honam Math-ematical J. 36 (2014), 253-261. https://doi.org/10.5831/HMJ.2014.36.2.253
  12. J. Porter and R. G. Woods, Extensions and Absolutes of Hausdorff spaces, Springer, Berlin 1988.
  13. J. Vermeer, The smallest basically disconnected preimege of a space, Topology Appl. 17 (1984), 217-232. https://doi.org/10.1016/0166-8641(84)90043-9